# SDR AALA202311082645

- Difficulty date: November 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A320*
- Aircraft serial: 5980
- Aircraft time: 30,740 hours, 12,395 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 36161407
- Part serial: P3155
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 23,485 hours, 15,381 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THE AIRCRAFT SMELLS LIKE DIRTY SOCKS STARTS MID AIRCRAFT AND PROCEEDS TO FLIGHT DECK. MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL AND REPLACED IT PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
